# SDR DALA2025030501728

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 88,128 hours, 28,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND MOURING LINE UNDERNEATH GIRT BAR. RESTOWED MOURING LINE. DOOR CLOSES AND ARMS. (7085622)
